MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA GLIDECATH; CATHETER, INTRAVASCULAR, DIAGNOSTIC

TERUMO CORPORATION, ASHITAKA GLIDECATH; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number CG415
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/07/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Terumo medical corporation received the following reported information: the glidecath broke in half in the body.It was still attached to the wire, and they snared it out.Additional information was received on 08oct2025: there was no patient injury and the patient was stable.Additional information was received on 09oct2025: there were no fragments left in the body; it was snared out.

Brand Name
GLIDECATH
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya city, shizuok 418-0 015
JA  418-0015
MDR Report Key23442328
Report Number2243441-2025-00057
Device Sequence Number20068852
Product Code DQO
UDI-Device Identifier04987350772190
UDI-Public(01)04987350772190(17)280131(10)250213
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/31/2025
Report Date (Section F) 10/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCG415
Device Catalogue NumberRF*ZV9410GA
Device Lot Number250213
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/22/2025
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/07/2025
Device Age7 MO
Event Location Hospital
Date Report to Manufacturer10/08/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/31/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Date Report Sent to FDA10/31/2025